Napredna pretraga

Pregled bibliografske jedinice broj: 147078

AN INEQUALITY FOR PROBABILITY DENSITY FUNCTIONS ARISING FROM A DISTINGUISHABILITY PROBLEM


Guljaš, Boris; Pearce CEM; Pečarić, Josip
AN INEQUALITY FOR PROBABILITY DENSITY FUNCTIONS ARISING FROM A DISTINGUISHABILITY PROBLEM // Journal of the Australian Mathematical Society Series B-Applied Mathematics, 39 (1998), 3; 350-354 (međunarodna recenzija, članak, znanstveni)


Naslov
AN INEQUALITY FOR PROBABILITY DENSITY FUNCTIONS ARISING FROM A DISTINGUISHABILITY PROBLEM

Autori
Guljaš, Boris ; Pearce CEM ; Pečarić, Josip

Izvornik
Journal of the Australian Mathematical Society Series B-Applied Mathematics (0334-2700) 39 (1998), 3; 350-354

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Absolute continuity

Sažetak
An integral inequality is established involving a probability density function on the real line and its first two derivatives. This generalizes an earlier result of Sate and Watari. If f denotes the probability density function concerned, the inequality we prove is that integral(-infinity)(+infinity) [f'(x)(2)](gamma alpha/[f(x)](gamma(beta+1)-1) dx less than or equal to (2 alpha-1/beta-1)(gamma alpha) (integral(-infinity)(+infinity)\f ''(x)\(alpha-1)/[f(x)](beta-alpha) dx)(gamma) under the conditions beta > alpha > 1 and 1/(beta + 1) < gamma less than or equal to 1. [References: 6]

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0117014

Ustanove
Tekstilno-tehnološki fakultet, Zagreb

Citiraj ovu publikaciju

Guljaš, Boris; Pearce CEM; Pečarić, Josip
AN INEQUALITY FOR PROBABILITY DENSITY FUNCTIONS ARISING FROM A DISTINGUISHABILITY PROBLEM // Journal of the Australian Mathematical Society Series B-Applied Mathematics, 39 (1998), 3; 350-354 (međunarodna recenzija, članak, znanstveni)
Guljaš, B., Pearce CEM & Pečarić, J. (1998) AN INEQUALITY FOR PROBABILITY DENSITY FUNCTIONS ARISING FROM A DISTINGUISHABILITY PROBLEM. Journal of the Australian Mathematical Society Series B-Applied Mathematics, 39 (3), 350-354.
@article{article, year = {1998}, pages = {350-354}, keywords = {Absolute continuity}, journal = {Journal of the Australian Mathematical Society Series B-Applied Mathematics}, volume = {39}, number = {3}, issn = {0334-2700}, title = {AN INEQUALITY FOR PROBABILITY DENSITY FUNCTIONS ARISING FROM A DISTINGUISHABILITY PROBLEM}, keyword = {Absolute continuity} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus